# SDR UALA2011101005485

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 70,798 hours, 21,628 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Tape
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOARDING MUSIC BOX HOT AND NOISY.  PROG TEXT: - ITEM ROLLED FORWARD.  PULLED AND COLLARED 3 AMP.  TAPE RPDRS.  C-B IN P-37 PANEL PER  WD.  REPLACED MISSING AUDIO CASSETTE, OPS CHECK OKAY.
